MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-002
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 12/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left primary attune to treat pain secondary to degenerative joint disease.The patella was resurfaced and depuy cement x 1 was utilized.The surgeon notes the patient had gross natural laxity to varus and valgus stressing.The surgeon elected to place the components to match the patient¿s natural ligamentous laxity.The procedure was completed without complications.Patient received a left tka revision to treat pain secondary to loosening.The tibial tray was loosened and debonded at the cement to implant interface.The patella was well-fixed and retained.The femoral component was well-fixed and revised.There was no reported product problem with the revised tibial insert.The patient was implanted with competitor products.The procedure was completed without complications.Doi: (b)(6) 2018.Doi: (b)(6) 2019; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE RP TIB BASE SZ 2 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10334013
Report Number1818910-2020-17007
Device Sequence Number951779
Product Code NJL
UDI-Device Identifier10603295042563
UDI-Public10603295042563
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-10-002
Device Catalogue Number150610002
Device Lot Number8683654
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE PS RP INSRT SZ 4 7MM; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR